# SDR ASAA2022011837198

- Difficulty date: January 18, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 1,800 hours, 534 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER MAINT LIGHT ILLUMINATED ON OVERHEAD PANEL. GROUNDED - YES. FOUND TWO FAULTS ON SYS STATUS, R BLEED FAMV AND R PACK CONTROL. PERFORMED ENGINE ON SYS TEST. OPS CHECK GOOD FOR R BLEED FAMV, PERFORMED B737-9 FIM 21-51-00, OPS TEST GOOD AFTER AIR COND SYS TEST, REF FIM 36-12-00 FOR R BLEED FAMV T/S.
